# SDR DALA1129499224

- Difficulty date: May 26, 2008
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 25,296 hours, 17,856 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED TASK CARD 65070093, CORROSION ON LT NR 2 SEAT TRACK BETWEEN STA 1200 AND STA 1300 SRM 53-40-01 FIG 6.  C/W 65070093.
